# SDR SIMA0471

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAW - FLT 3577 - LAVATORY SMOKE INDICATION ON.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
